Medindia LOGIN REGISTER
Medindia

Medications and their Potential to Cause Increase 'Hearing Loss'


This section presents medications that are known to potentially lead to 'Hearing Loss' as a side effect. It's important to note that mild side effects are quite common with medications.
Please be aware that the drugs listed here are individual medications and may be part of a broader combination therapy. This information is meant to be a helpful resource but should not replace professional medical advice. If you're concerned about 'Hearing Loss', it's best to consult a healthcare professional.
In addition to 'Hearing Loss', other symptoms or signs might better match your side effect. We have listed these below for your convenience. If you find a symptom that more closely resembles your experience, you can use it to identify potential medications that might be the cause.

Drugs with the Side Effect - Hearing Loss

Capreomycin


Most other Common Side Effects: Kidney/liver impairment, electrolyte disturbances, ringing in the ear, fainting, decreased in white blood cells, hives, rashes, pain and bleeding at injection site and localized swelling

Cidofovir


Most other Common Side Effects: Kidney/liver impairment, electrolyte disturbances, ringing in the ear, fainting, decreased in white blood cells, hives, rashes, pain and bleeding at injection site and localized swelling

Ciprofloxacin


Most other Common Side Effects: Kidney/liver impairment, electrolyte disturbances, ringing in the ear, fainting, decreased in white blood cells, hives, rashes, pain and bleeding at injection site and localized swelling

Advertisement
References

  1. https://www.fda.gov/drugs/information-consumers-and-patients-drugs/finding-and-learning-about-side-effects-adverse-reactions
  2. https://nctr-crs.fda.gov/fdalabel/ui/search
  3. https://dailymed.nlm.nih.gov/dailymed/
Advertisement